# SDR DALA2019040802298

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER FITTING STA Y=954 AND BEAM #3. AFT CARGO COMPARTMENT(FYT). NRC 00604: INNER FITTING STA Y=954 AND BEAM #3 AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 DWG #3914025 REV. C AND B717-200 SRM 51-41-05-0G. (LP #1020512)
